# SDR REXA2012081701089

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 24,528 hours, 21,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD FACE HAS MULTIPLE AREAS WITH SMALL CHAFES AND BARE MATERIAL.  REPAIRED IAW SRM 53-00-31/53-61-19.
